# SDR ASAA2024031948845

- Difficulty date: March 19, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501168
- Condition: Corroded
- Location: Bs 500a-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION STA 500A TO 500L HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED, FABRICATED & INSTALLED R/H TRANSITION STA 500A TO 500L IAW B737-900 SRM 51-40-02-0G-0 & 51-40-05W=.75" O=.040" R=.030 L=3.00" D=.010.
